Követés
Guido Sweers
Guido Sweers
professor mathematics, Cologne University
E-mail megerősítve itt: math.uni-koeln.de - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Polyharmonic boundary value problems: positivity preserving and nonlinear higher order elliptic equations in bounded domains
F Gazzola, HC Grunau, G Sweers
Springer Science & Business Media, 2010
6612010
Polyharmonic boundary value problems: positivity preserving and nonlinear higher order elliptic equations in bounded domains
F Gazzola, HC Grunau, G Sweers
Springer Science & Business Media, 2010
6602010
Polyharmonic boundary value problems: positivity preserving and nonlinear higher order elliptic equations in bounded domains
F Gazzola, HC Grunau, G Sweers
Springer Science & Business Media, 2010
6602010
Existence and multiplicity results for a semilinear elliptic eigenvalue problem
P Clément, G Sweers
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 14 (1), 97-121, 1987
2081987
Strong positivity in C () for elliptic systems
G Sweers
Math. z 209 (2), 251-271, 1992
1831992
Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions
HC Grunau, G Sweers
Math. Ann. 307, 589-626, 1996
1341996
Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces
P Clément, B Pagter, G Sweers, F Thélin
Mediterranean Journal of Mathematics 1 (3), 241-267, 2004
1132004
Weakly coupled elliptic systems and positivity
E Mitidieri, G Sweers
Mathematische Nachrichten 173 (1), 259-286, 1995
951995
Polyharmonic boundary value problems, volume 1991 of Lecture Notes in Mathematics
F Gazzola, HC Grunau, G Sweers
Springer-Verlag, Berlin, 2010
872010
Estimates for Green function and Poisson kernels of higher-order Dirichlet boundary value problems
A Dall'Acqua, G Sweers
Journal of Differential Equations 205 (2), 466-487, 2004
792004
Positivity for perturbations of polyharmonic operators with Dirichlet boundary conditions in two dimensions
HC Grunau, G Sweers
Mathematische Nachrichten 179 (1), 89-102, 1996
781996
On the existence of a maximal weak solution for a semilinear elliptic equation
EN Dancer, G Sweers
Differential and Integral Equations 2 (4), 533-540, 1989
681989
Non-existence theorems for systems of quasilinear partial differential equations
E Mitidieri, G Sweers, R Van der Vorst
Differential and Integral Equations 8 (6), 1331-1354, 1995
661995
On positivity for the biharmonic operator under Steklov boundary conditions
F Gazzola, G Sweers
Archive for Rational Mechanics and Analysis 188 (3), 399-427, 2008
652008
A hinged plate equation and iterated Dirichlet Laplace operator on domains with concave corners
SA Nazarov, G Sweers
Journal of Differential Equations 233 (1), 151-180, 2007
632007
Positivity for a strongly coupled elliptic system by Green function estimates
G Sweers
J. Geom. Anal 4 (1), 121-142, 1994
551994
A survey on boundary conditions for the biharmonic
G Sweers
Complex variables and elliptic equations 54 (2), 79-93, 2009
542009
The maximum principle and positive principal eigenfunctions for polyharmonic equations
HC Grunau, G Sweers
Reaction diffusion systems, 163-182, 2020
502020
A Positive Solution on R^ N to a System of Elliptic Equations of FitzHugh-Nagumo Type
C Reinecke, G Sweers
journal of differential equations 153 (2), 292-312, 1999
451999
When is the first eigenfunction for the clamped plate equation of fixed sign
G Sweers
Electron. J. Differential Equations, Conf 6, 285-296, 2001
402001
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20